MathSciNet Relay Station
MathSciNet bibliographic data
MR245175 (39 #6487) 65.20
Sharma, A.; Prasad, J. On Abel-Hermite-Birkhoff interpolation. SIAM J. Numer. Anal. 5 1968 864–881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement